# SDR SWAA970213

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BULKHEAD BS 178 CRACKED AT LBL 6.7 TO 13.0, RBL 14.25 TO 15.0 AND RBL 10.25.  REPAIRED PER BOEING SRM.
